# SDR DXTA2010112904335

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N384QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800110
- Aircraft time: 3,366 hours, 2,272 cycles
- Engine: Pwc PW306C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WOW MISCOMPARE ILLUMINATED ON DEPARTURE. MLG WOULD NOT RETRACT.  FOUND NLG STRUT LEAKING HYD FLUID.  REMOVED NLG WHEEL ASSY & BEARINGS. CLEANED, INSPECTED & REPACKED BEARINGS.  REMOVED LOWER BARREL ASSY FROM UPPER BARREL.  DISASSEMBLED, CLEANED, INSPECTED AND RE-PACKED COMPONENTS WITH NEW SEALS. REASSEMBLED LOWER BARREL ASSY.  INSTALLED ISOLATOR PISTION, SPACER, RETAINING NUT & BEARING SPACER TO UPPER BARREL.  ALL WORK DONE IAW CMM 32-20-01, REV 1.  INSTALLED ORIFICE ON UPPER BARREL. INSTALLED LOWER BARREL ASSY.  SERVICED STRUT IAW MM 32-20-00, REV 17.  GEAR SWING OPS CHECKED GOOD.
